Register Now

Login

Lost Password

Lost your password? Please enter your email address. You will receive a link and will create a new password via email.

Login

Register Now

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Morbi adipiscing gravdio, sit amet suscipit risus ultrices eu. Fusce viverra neque at purus laoreet consequa. Vivamus vulputate posuere nisl quis consequat.

Klonopin and Suffering from ED for the first time ever

Klonopin and ERECTILE DYSFUNCTION QUESTION:

I’ve been on Klonopin, 2 MG twice a day, since October and suffering from ED for the first time ever. I’m 46. I take Viagra but it seems to do very little. Are there any other options? I’ve been in several romantic settings and couldn’t perform. Very frustrating because that’s never happened before.
Thanks
Zane

DOCTOR ALSAYES ANSWER:

Hello Zane,
Erectile dysfunction is more common when taking Klonopin. Kindly check with your doctor, because here you have 2 options, either changing the Klonopin dose or replacing it with another medication that can be known to cause less effect on ED, OR trying a higher dose of the oral ED medications (like Viagra or Cialis). It can help in this case by increasing the blood flow to the penile tissue thus leading to a better erection. For example, if you tried the dose of Viagra -25 mg and it didn’t cause much success then you may try a dose of 50mg.

Yes, there are other ED treatment options but, in your case, you won’t need that since most probably your issue is related to the medication you are taking (Klonopin)

I hope this answers your question.

About the Author